Facebook Pixel
EmpowHER Guest

My period is late and I'm worried, am I pregnant?

By Anonymous August 16, 2014 - 1:02am
Rate This

My period has alway been a bit irregular, ranging from 25-to 30ish days. I have a period track and it says I'm 6-8 days late (I'm not sure when to say it actually ends). 35 days since my last period. I've recently been stressed to the point of tears about moving away for college and the responsibilities that come with it (mentioned because I heard stress can delay it). The reason I think I may be pregnant is because my boyfriend fingered me with a bit of ,you know, on his hands. He always dries his hands with a towel or shirt until it's dry and there's normally a 30-an hour wait in between. He though sprem was dead as soon as it reach air so hedidnt wash his hands after only wiped. All I want to know is it more likely for me to be pregnant or just very stressed? I'm even more stressed about this now.

I've been taking a high dose of vitamin C because I heard it brings on periods but it's been 2 days and nothing. Please help. I'm only 18, I've never had intercourse and I'm scared to death.

Add a Comment3 Comments

EmpowHER Guest

The test was negative. Thankfully.

August 17, 2014 - 11:58pm

Hello Anonymous,

Thank you for reaching out to us with your concern. I can appreciate how stressed you are right now.

High levels of stress, particularly during ovulation, can cause a delay in the start of your period.

Once semen dries, sperm dies. Generally, sperm can live outside the body for 20 minutes. Wiping semen from his hand removed the semen. Most likely, there was not any remaining semen left. But, sperm are microscopic.

The best thing you can do is take a home pregnancy test. Levels of hCG, which is a hormone produced only during pregnancy, can be detected in urine about 12 to 14 days following conception.

Anonymous, I do not think you were at risk for conceiving, but the test result will give you the answer you are looking for.

High doses of Vitamin C will not accelerate the start of a menstrual period. In fact, high doses have been associated with multiple adverse
side effects including blood clotting, death (heart-related), kidney stones, pro-oxidant effects, problems with the digestive system, and red blood cell destruction.

Please keep us updated.


August 16, 2014 - 6:08am
EmpowHER Guest
Anonymous (reply to Maryann Gromisch RN)

Thank you so very much. This is a giant relief. I believe my cylce might just be a bit longer than usual (it's gone up to 37 day before). I will be testing as soon as I can though to be sure. I have felt a slight pain I usually get before my period and I've gotten the usual signs (mood swings and acne). As soon as I figure out what is going on I will update.
Again I can't thank you enough for the reassurance.

August 16, 2014 - 11:25pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!